MAUDE Adverse Event Report: ARTHREX, INC. DBL LOADED 5.5MM BC SWVLK; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE

ARTHREX, INC. DBL LOADED 5.5MM BC SWVLK; FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Model Number DBL LOADED 5.5MM BC SWVLK
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported after putting in the ar-2323bct-2 swivelock laterally, the sutures tore when the surgeon pulled the tab off.The rep stated all broken suture fragments were fully retrieved, and the anchor body remained whole and secure within the intended implantation site.The sutures tore after the lateral row anchor was implanted and did not affect the case.

Brand Name
DBL LOADED 5.5MM BC SWVLK
Common Device Name
FASTENER, FIXATION, NON-DEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key11990896
Report Number1220246-2021-03264
Device Sequence Number4166740
Product Code MAI
UDI-Device Identifier00888867251069
UDI-Public00888867251069
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K101823
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDBL LOADED 5.5MM BC SWVLK
Device Catalogue NumberAR-2323BCT-2
Device Lot Number12758603
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2021
Initial Report FDA Received Date06/14/2021
Patient Sequence Number1